Capturing the zero : a new class of zero-augmented distributions and multiplicative error processes


Hautsch, Nikolaus ; Malec, Peter ; Schienle, Melanie



DOI: https://doi.org/10.1093/jjfinec/nbt002
URL: https://academic.oup.com/jfec/article/12/1/89/8157...
Additional URL: https://www.researchgate.net/publication/48263977_...
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Journal of Financial Econometrics
Volume: 12
Issue number: 1
Page range: 89-121
Place of publication: Oxford
Publishing house: University Press
ISSN: 1479-8409 , 1479-8417
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item